NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"Dr, am having cough, and have being using co-trimoxazole tablet this is my second day of using the drugs. And dis morning I started feeling headache"

    User Avatar
    A 37 years year old female asked:
    3 years ago
    Dr, am having cough, and have being using co-trimoxazole tablet this is my second day of using the drugs. And dis morning I started feeling headache
    Dr. Gabriel A answered:
    3 years ago
    just take it with paracetamol
    Doctors avatar
    User Avatar
    A 37 years year old female asked:
    3 years ago
    OK thanks
    Dr. Gabriel A answered:
    3 years ago
    you're welcome. have a good day
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app